# SDR ASAA2015083112984

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,916 hours, 3,468 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 FAN BLADE SHIMS REQUIRE REPLACEMENT, REF TASK CARD 78472002.  ACFT GROUNDED.  R & R ALL 24 FAN BLADE SHIMS, REF TASK CARD 78472002.
